MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM16160
Medical Device Problem Codes Difficult or Delayed Activation (2577); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent was allegedly deployed after delayed.It was further reported distal was slightly foreshorten.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the delivery system was not returned for evaluation, the stent remains implanted.No photos or x-rays were provided.It is unknown, whether an introducer sheath was used.No difficult anatomy was reported.As the delivery system was not returned for evaluation, a potential device relation of the reported issue could not be verified.Based on information available the investigation is closed with inconclusive result.A definite root cause for the reported event could not be determined.Labeling review: relevant labeling supplied with this product was reviewed.The information for use (ifu) was found to address potential complications and adverse events which may occur during use of the venovo venous stent system, e.G., incorrect positioning of the stent requiring further stenting or surgery or malposition (failure to deliver the stent to the intended site).The stent deployment procedure is described in the ifu.In particular the ifu states: "any slack in the stent system (outside the patient) could result in deploying the stent beyond the target site." and "do not hold or touch the dark moving sheath during stent release.(.) do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit.¿ regarding accessories and access for the delivery system the ifu states: "gain femoral, popliteal or jugular access utilizing an appropriate introducer sheath." g3, h6 (method, result, conclusion) section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025 a patient underwent the stent placement procedure.It was reported that during a procedure; the stent was allegedly deployed after delayed.It was further reported distal was slightly foreshorten.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.The lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the returned sample is in used but functional condition without stent that reportedly has been deployed inside patient.During evaluation testing wheel activation leads to prompt reaction of the deployment mechanism at low force level, and a damage potentially indicating difficult deployment or irregular stent deployment cannot be found.Images demonstrating the deployed stent were not provided.The investigation leads to inconclusive result.A manufacturing related issue could not be found.In this case it is unknown, whether an introducer sheath was used.A 0.035" guidewire was used for deployment, the lesion was pre dilated, and no difficult anatomy was reported.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labelling review: relevant labeling supplied with this product was reviewed.The instructions for use (ifu) was found to address potential complications and adverse events which may occur during use of the venovo venous stent system e.G., incorrect positioning of the stent requiring further stenting or surgery or malposition (failure to deliver the stent to the intended site).The stent deployment procedure is described in the ifu.In particular the ifu states: "any slack in the stent system (outside the patient) could result in deploying the stent beyond the target site." and "do not hold or touch the dark moving sheath during stent release.(.) do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit." regarding accessories and access for the delivery system the ifu states: "gain femoral, popliteal or jugular access utilizing an appropriate introducer sheath.(.) insert a guidewire of appropriate length (table 3) and 0.035 inch diameter (.).Under required material the ifu state "10f introducer for stent diameters of 16 mm, 18 mm and 20 mm".Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21796884
Report Number9681442-2025-00119
Device Sequence Number15388697
Product Code QAN
UDI-Device Identifier00801741103612
UDI-Public(01)00801741103612(17)260606(10)ANJT0843
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Catalogue NumberVENUM16160
Device Lot NumberANJT0843
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer07/10/2025
08/22/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date07/16/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown